On periodic solution to control problem with time-driven switching

Dmitry Gromov, Anton Bondarev, Ekaterina Gromova*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this contribution, we consider the optimal control problem for a switched dynamical system. While such systems can exhibit rather complex behavior in the case of only one switch, the most interesting problem corresponds to the case, when the system undergoes an infinite number of switches. We study the limiting behavior of optimal solutions under such assumption and show that there are three types of solutions, two of which correspond to cyclic evolution of the system state and control.

Original languageEnglish
Pages (from-to)2019-2031
Number of pages13
JournalOptimization Letters
Issue number7
Publication statusPublished - 19 May 2021


  • Hybrid optimal control
  • Optimal control
  • Periodic system
  • Switched dynamics

Cite this